# SDR AALA981014

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR SUPPORT CORRODED, BS 200.  DRAWING ON SRM 51-10-3.  CUT OUT CORRODED SECTION, BLENDED AIND INSTALLED DOUBLER PER AARD 53-00-00-2.  (M)
